# SDR SIMA200829802

- Difficulty date: October 23, 2008
- Submitted: October 24, 2008
- Operation: Air carrier
- Aircraft: N641AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145191
- Aircraft time: 21,049 hours, 20,236 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Part number: 74441
- Condition: Inoperative
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON FLIGHT 3574 - CREW REPORTED EMERGENCY EXIT SIGN ABOVE FLIGHT ATTENDANT JUMP SEAT WILL NOT ILLUMINATE.  REMOVED AND REPLACED EMERGENCY EXIT SIGN IAW EMB AMM 33-50-15 OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
